CSpace

Browse/Search Results:  1-10 of 129 Help

Selected(0)Clear Items/Page:    Sort:
Technical Note-Constant-Order Policies for Lost-Sales Inventory Models with Random Supply Functions: Asymptotics and Heuristic 期刊论文
OPERATIONS RESEARCH, 2020, 卷号: 68, 期号: 4, 页码: 1063-1073
Authors:  Bu, Jinzhi;  Gong, Xiting;  Yao, Dacheng
Favorite  |  View/Download:13/0  |  Submit date:2020/09/23
inventory  lost sales  random supply function  constant-order policy  lead time  penalty cost  
Model averaging for linear models with responses missing at random 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2020, 页码: 19
Authors:  Wei, Yuting;  Wang, Qihua;  Liu, Wei
Favorite  |  View/Download:12/0  |  Submit date:2020/09/23
Missing responses  Missing at random  Model averaging  Asymptotic optimality  
Model averaging in a multiplicative heteroscedastic model 期刊论文
ECONOMETRIC REVIEWS, 2020, 页码: 25
Authors:  Zhao, Shangwei;  Ma, Yanyuan;  Wan, Alan T. K.;  Zhang, Xinyu;  Wang, Shouyang
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Heteroscedasticity-robust  model averaging  multiplicative heteroscedasticity  plug-in  squared prediction risk  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
On weak Pareto optimality of nonatomic routing networks 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2020, 页码: 19
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
Nonatomic selfish routing  Nash equilibrium  Weakly Pareto optimal  Multi-commodity network  
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1985-2015
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:20/0  |  Submit date:2020/01/10
optimal control problem  elliptic equation  Dirichlet boundary control  energy space  adaptive finite element method  convergence  
Convergence and quasi-optimality of an adaptive finite element method for elliptic Robin boundary control problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 356, 页码: 1-21
Authors:  Shen, Yue;  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Elliptic optimal control problem  Robin boundary control  Adaptive finite element method  Convergence and quasi-optimality  
Parsimonious Model Averaging With a Diverging Number of Parameters 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2019, 页码: 13
Authors:  Zhang, Xinyu;  Zou, Guohua;  Liang, Hua;  Carroll, Raymond J.
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Asymptotic optimality  Frequentist model averaging  Jackknife model averaging  Mallows model averaging  Parsimony  
Model averaging estimators for the stochastic frontier model 期刊论文
JOURNAL OF PRODUCTIVITY ANALYSIS, 2019, 卷号: 51, 期号: 2-3, 页码: 91-103
Authors:  Parmeter, Christopher F.;  Wan, Alan T. K.;  Zhang, Xinyu
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Optimality  J-fold cross-validation  Efficiency  Model selection  
A Mallows-Type Model Averaging Estimator for the Varying-Coefficient Partially Linear Model 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2019, 卷号: 114, 期号: 526, 页码: 882-892
Authors:  Zhu, Rong;  Wan, Alan T. K.;  Zhang, Xinyu;  Zou, Guohua
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
Asymptotic optimality  Heteroscedasticity  Mallows criterion  Model averaging  Varying-coefficient partially linear model